MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO MIS; CREO MIS LOCKING CAP

GLOBUS MEDICAL, INC. CREO MIS; CREO MIS LOCKING CAP
Model Number 1134.0010
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Evaluation of the returned locking caps was performed.Wear was observed on the bottom side of the caps.The post-operative imaging provided indicate the rod on the patient's left side has slipped in the cephalad direction.It's possible the locking caps were not sufficiently tightened to the rod due to an obstruction preventing proper seating of the cap, insufficient tightening, or damage to the locking cap or screw head during or prior to surgery.Additionally, it is possible that excessive force placed on the implant during unknown patient loading may have contributed to the observed issue.However, the exact cause of the reported issue cannot be determined.
 
Event or Problem Description
It was reported from a globus medical japan representative, that six locking caps were found to be loose approximately two months post-operatively.

Brand Name
CREO MIS
Common Device Name
CREO MIS LOCKING CAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18823403
Report Number3004142400-2020-00043
Device Sequence Number7181176
Product Code MNH
UDI-Device Identifier00889095071139
UDI-Public00889095071139
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1134.0010
Device Lot NumberBAW602DB, BAW653EB, BAW72OUB
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2020
Initial Report FDA Received Date03/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR
Patient SexMale
Patient Weight107 KG